# SDR DALA2023051003672

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 87,657 hours, 40,527 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3248 - ATO - AT 40 KTS DUE TO PARK BRK ECAM MESSAGE. CORRECTIVE ACTION: R/R PARKING BRAKE ELECTRICAL CONTROL VALVE (72GG) AND SDAC-1 (1WV1). OPS CHECK GOOD. (9642584)
